ArticleOriginal scientific text
Title
Weighted inequalities and the shape of approach regions
Authors 1, 2
Affiliations
- Departament de Matemàtica i Informàtica, Universitat de Vic, E-08500 Vic, Spain
- Departament de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, E-08071 Barcelona, Spain
Abstract
We characterize geometric properties of a family of approach regions by means of analytic properties of the class of weights related to the boundedness of the maximal operator associated with this family.
Bibliography
- [AC] M. Andersson and H. Carlsson, Boundary convergence in non-tangential and non-admissible approach regions, Math. Scand. 70 (1992), 293-301.
- [CR] R. R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc. 79 (1980), 249-254.
- [CW] R. R. Coifman et G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Math. 242, Springer, 1971.
- [Ja] B. Jawerth, Weighted inequalities for maximal operators: linearization, localization and factorization, Amer. J. Math. 108 (1986), 361-414.
- [NS] A. Nagel and E. M. Stein, On certain maximal functions and approach regions, Adv. Math. 54 (1984), 83-106.
- [Pa] J. W. Pan, Weighted norm estimates for certain maximal operators with approach regions, in: Lecture Notes in Math. 1494, Springer, 1992, 169-175.
- [SS1] A. Sánchez-Colomer and J. Soria, Weighted norm inequalities for general maximal operators and approach regions, Math. Nachr. 172 (1995), 249-260.
- [SS2] A. Sánchez-Colomer and J. Soria,
and approach regions, in: Fourier Analysis and Partial Differential Equations, CRC Press, 1995, 311-315. - [ST] J. O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math. 1381, Springer, 1989.
- [Su] J. Sueiro, On maximal functions and Poisson-Szegő integrals, Trans. Amer. Math. Soc. 298 (1986), 653-669.